# SDR DALA2020092103144

- Difficulty date: September 20, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N378NW
- Make and model: Airbus A320-211
- Aircraft serial: 2092
- Aircraft time: 48,036 hours, 23,171 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLAP TRACK FAIRING 633CB GROUND PLATE ON RT WING.  CORRECTIVE ACTION: REPLACED FLAP TRACK FAIRING 633 CB GORUND PLATE ON RT WING, AS PER ER/A 587521-14 PRI REV 0 ER/A 587521-14 REV ORIGINAL.
